# SDR SWAA2018090424776

- Difficulty date: August 14, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: 155A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SUPPORT ANGLE FASTENERS CRACKED.  R&R FASTENERS IAW SRM AND DWG.
